# SDR R61A201503210207

- Difficulty date: March 21, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Spigot
- Part number: 900407
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT GALLEY SPIGOT IS CORRODED.  MAINTENANCE R & R AFT GALLEY SPIGOT IAW CMM 25-33-55.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
